MathSciNet Relay Station
MathSciNet bibliographic data
MR2070815 35J60 (35B33)
Han, Pigong; Liu, Zhaoxia Multiple positive solutions of strongly indefinite systems with critical Sobolev exponents and data that change sign. Nonlinear Anal. 58 (2004), no. 1-2, 229–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement